MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC; INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE

NORTHGATE TECHNOLOGIES INC. AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC; INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE
Model Number 72-00322-0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025 nti was made aware of an alleged event in which a doctor "perforated the bile duct - he was unsure how and settings on ehl were 5 & low.He did not blame our devices." the doctor indicated a "biliary fc stent was placed, patient will now be monitored closely to see if perforation heals on its own." nti requested information about the single use device including the lot number and any updates regarding the status of the patient's injuries however, no additional feedback was available from the customer.Based on shipping information provided by the distributor, nti assessed three probable lots manufactured between february 2023 and july of 2024 (16938, 17478, and 18026).Upon product review, there was nothing out of the norm noted in either product quality or performance.No other injuries have been reported in connection to these lots.Nor-doc-dra-0020 risk analysis rev t was reviewed.Risk 1.10(a) considers the risk of perforation resulting in a life-threatening condition whereas 1.10(b) corresponds to a perforation of the biliary ductal system leading to a minor injury.The manual warns against use of the device by unskilled users and advises the user to not place the probe directly against tissue as these were foreseeable hazards identified in the risk analysis.A clinical evaluation was performed per (b)(4) and it was identified that lithotripsy outweighs the risk of injury.As the single use device was not returned for evaluation, it is hard to determine what led to the perforation, however, the user stated they did not believe the perforation was caused by our product.Several attempts for additional information were made, but no additional information has been received at this time relating to the injury or patient.Perforations may be caused by stones or trauma during the procedure, but without more information no conclusions could be made at this time.In the past three years, nti has not been notified of any other serious injuries or death related to perforations.If additional information becomes available, a follow up report will be submitted.
 
Event or Problem Description
On 09/24/2025 it was reported to northgate technologies inc.That "[the] dr advised they have perforated the bile duct - he was unsure how and settings on ehl were 5 & low.He did not blame our devices." a stent was placed and the " patient will now be monitored closely to see if perforation heals on its own.".

Brand Name
AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC
Common Device Name
INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer (Section G)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer Contact
todd gatto
1591 scottsdale court
elgin, IL 60123
MDR Report Key23357261
Report Number0001450997-2025-00005
Device Sequence Number12977643
Product Code FFK
UDI-Device Identifier00817183020448
UDI-Public00817183020448
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72-00322-0
Device Catalogue NumberM00546620
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown